Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Mittelwerte arithmetischer Funktionen in Zahlkörpern


Author: Carl Ludwig Siegel
Journal: Trans. Amer. Math. Soc. 39 (1936), 219-224
MSC: Primary 11N60
DOI: https://doi.org/10.1090/S0002-9947-1936-1501844-0
MathSciNet review: 1501844
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11N60

Retrieve articles in all journals with MSC: 11N60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501844-0
Article copyright: © Copyright 1936 American Mathematical Society